# SDR 9JLA2021093010342

- Difficulty date: September 23, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N44CD
- Make and model: Cessna 560XL
- Aircraft serial: 5605624
- Aircraft time: 5,544 hours, 4,703 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Part number: 501189002
- Condition: Defective
- Location: Air Data
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED, THE STANDBY ATTITUDE-AIRSPEED AND ALTITUDE MISSING RED X. THE MAINTENANCE VENDOR DETERMINED  THE FLIGHT GUIDANCE AIRDATA COMPUTER WAS AT FAULT. THE DEFECTIVE UNIT WAS REMOVED AND REPLACED WITH A REPAIRED UNIT. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
